Annali di Matematica Pura ed Applicata

, Volume 87, Issue 1, pp 271–279

The Wazewski topological method for contingent equations

  • J. W. Bebernes
  • J. D. Schuur
Article

DOI: 10.1007/BF02411980

Cite this article as:
Bebernes, J.W. & Schuur, J.D. Annali di Matematica (1970) 87: 271. doi:10.1007/BF02411980

Summary

A Wazewski — type theorem for contingent equations is obtained using the fundamental theory of contingent equations.

Copyright information

© Nicola Zanichelli Editore 1970

Authors and Affiliations

  • J. W. Bebernes
    • 1
  • J. D. Schuur
    • 1
  1. 1.U.S.A.

Personalised recommendations